MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713031U
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: recognizing wrong syringe size equal pt not receiving full dose.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24844480
Report Number9610825-2026-00180
Device Sequence Number14865764
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)210603(10)97016989D1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number97016989D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown